Doctor insights on:
I haven't taken my naproxen in a couple of day and now have a headache and feel nauseated is this withdrawal?
Ive been taking Aleve (naproxen) at least 2x a day for 10yrs for headaches. I havent taken any in 4 days Now have unbearable migranes &nausea. Is this withdrawl?
As good as any: There are at least a dozen antiinflammatory meds on the market. Naproxen is effective but not for everyone. The reason there are so many medications is because not one is uniquely superior to the others. One person will "swear" by Naproxen while another says it "does nothing for me". ...Read more
As far as NSAIDs?: Naproxen in a recent danish study proved safer for the heart than all other non steroidal ant-inflammatory drugs, even compared to placebo. It will replace some of my other go to drugs. But there are caveats. It can irritate the stomach. It does negate aspirins cardio-protection. It can cause a decrement in renal function in some patients! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Naproxen withdrawal side effects
- Will naproxen help with opiate withdrawal
- Naproxen withdrawal symptoms
- Ask a doctor a question free online
- Naproxen for headache
- Is naproxen a nsaid?
- Naproxen in pregnancy
- Talk to a rheumatologist online for free